MathSciNet Relay Station
MathSciNet bibliographic data
MR356012 (50 #8485) 54H25
Ćirić, Ljubomir B. On some maps with a nonunique fixed point. Publ. Inst. Math. (Beograd) (N.S.) 17(31) (1974), 52–58.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement